# SDR ABA020073

- Difficulty date: July 17, 2002
- Submitted: July 23, 2002
- Operation: Air carrier
- Aircraft: N882CC
- Make and model: Dhav DHC8103
- Aircraft serial: 168
- Aircraft time: 32,706 hours, 29,791 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

Aircraft 882on flight 5028 from TLH to CLT : Aircraft was inbound to Charlotte and at cruse altitude. The weight on wheels switch light illuminated. No emergency was declared. Aircraft landedc at Charlotte with no other problems. Maintenance troubleshot the system to the right inboard sensor. Cleaned the sensor switch and repositioned wire bundle. System ops checked good and aircraft was returned to service.
